# SDR AALA202105289019

- Difficulty date: May 25, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N964AN
- Make and model: Boeing 737823
- Aircraft serial: 30093
- Aircraft time: 57,678 hours, 23,876 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 654A00039
- Condition: Misinstalled
- Location: Bs 328-344 Rbl10
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MAIN CABIN G2 INTERCOSTAL AT STA 328-344 RIGHT BUTT LINE 10.4 FASTENER HOLES WITH NO SPACING. REMOVED AND REPLACED INTERCOSTAL STA 328-344 RIGHT BUTT LINE 10.4 PER BAC DRAWING 141A5720 AND SRM 51-40-02.
